On equations with generalized periodic right-hand side

Authors

  • M. Fečkan
  • M. Pospíšil

Abstract

Periodic solutions are studied for second-order differential equations with generalized forcing. Analytical bifurcation results are derived with application to forced harmonic and Duffing oscillators.

Downloads

Published

25.02.2018

Issue

Section

Research articles

How to Cite

Fečkan, M., and M. Pospíšil. “On Equations With Generalized Periodic Right-Hand Side”. Ukrains’kyi Matematychnyi Zhurnal, vol. 70, no. 2, Feb. 2018, pp. 255-79, https://umj.imath.kiev.ua/index.php/umj/article/view/1555.